# SDR 96ZZZM1001

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Trapezoidal Ftg
- Part number: APB7177
- Condition: Corrosion
- Location: Lt Mlg Ww
- Part time: 88,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, LEFT MLG FIXED SIDE BRACE ATTACH FITTING INBOARD ATTCH BOLT HOLE SHOW EVIDENCE OF CORROSION IN TRAP FITTING.  REPAIRED BOLT HOLE ON LEFT MLG FIXED SIDE BRACE ATTACH FITTING IAW SRM 57-20-00 FIG 20.  (M)
